zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On multi-point boundary value problems for linear ordinary differential equations with singularities. (English) Zbl 1058.34012
The authors investigate the singular linear differential equation $$ u^{(n)}= \sum_{i=1}^n p_i(t)u^{(i-1)}+q(t) \tag 1$$ on $[a,b]\subset \bbfR$, where the functions $p_i$ and $q$ can have singularities at $t=a, t=b$ and $t=t_0\in (a,b)$. This means that $p_i$ and $q$ are not integrable on $[a,b]$. Equation (1) is studied with the boundary conditions $$ u^{(i-1)}(t_0)=0 \text{ for } 1\le i\le n-1,\ \sum_{j=1}^{n-n_1}\alpha_{1j}u^{(j-1)}(t_{1j}) + \sum_{j=1}^{n-n_2}\alpha_{2j}u^{(j-1)}(t_{2j})=0, \tag 2$$ or $$ u^{(i-1)}(a)=0\text{ for }1\le i\le n-1,\ \sum_{j=1}^{n-n_0}\alpha_{j}u^{(j-1)}(t_{j})=0, \tag 3$$ where $t_{1j}, t_{2j}, t_j$ are certain interior points in $(a,b)$. The authors introduce the Fredholm property for these problems which means that the unique solvability of the corresponding homogeneous problem implies the unique solvability of the nonhomogeneous problem for every $q$ which is weith-integrable on $[a,b]$. Then, for the solvability of a problem having the Fredholm property, it sufficies to show that the corresponding homogeneous problem has only the trivial solution. In this way, the authors prove main theorems on the existence of a unique solution of (1),(2) and of (1),(3). Examples verifying the optimality of the conditions in various corollaries are shown as well.

MSC:
34B10Nonlocal and multipoint boundary value problems for ODE
34B05Linear boundary value problems for ODE
34B16Singular nonlinear boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.: Focal boundary value problems for differential and difference equations. (1998) · Zbl 0914.34001
[2] Agarwal, R. P.; O’regan, D.: Singular differential and integral equations with applications. (2003)
[3] Hartman, P.; Wintner, A.: On an oscillation criterion of liapounoff. Amer. J. Math. 73, 885-890 (1951) · Zbl 0043.08704
[4] Kantorovich, L. V.; Akilov, C. P.: Functional analysis. (1977) · Zbl 0127.06102
[5] Kiguradze, I.: On a singular multi-point boundary value problem. Ann. mat. Pura appl. 86, 367-399 (1970) · Zbl 0251.34012
[6] Kiguradze, I.: On a singular boundary value problem. J. math. Anal. appl. 30, 475-489 (1970) · Zbl 0202.08903
[7] Kiguradze, I.: Some singular boundary value problems for ordinary differential equations. (1975) · Zbl 0307.34003
[8] Kiguradze, I.: On the solvability of the vallée-poussin problem. Differentsial’nye uravneniya 21, 391-398 (1985) · Zbl 0567.34016
[9] Kiguradze, I.: Some optimal conditions for the solvability of two-point singular boundary value problems. Funct. differ. Equ. 10, 259-281 (2003) · Zbl 1062.34017
[10] Kiguradze, I.; Lomtatidze, A.: On certain boundary value problems for second-order linear ordinary differential equations with singularities. J. math. Anal. appl. 101, 325-347 (1984) · Zbl 0559.34012
[11] Kiguradze, I.; Puža, B.; Stavroulakis, I. P.: On singular boundary value problems for functional differential equations of higher order. Georgian math. J. 8, 791-814 (2001) · Zbl 1011.34056
[12] Kiguradze, I. T.; Shekhter, B. L.: Singular boundary value problems for second order ordinary differential equations. Itogi nauki i tekhniki 30, 105-201 (1987) · Zbl 0782.34026
[13] Kiguradze, I.; Tskhovrebadze, G.: On the two-point boundary value problems for systems of higher order ordinary differential equations with singularities. Georgian math. J. 1, 31-45 (1994) · Zbl 0804.34023
[14] Lomtatidze, A. G.: A boundary value problem for second-order nonlinear ordinary differential equations with singularities. Differentsial’nye uravneniya 22, 416-426 (1986)
[15] Lomtatidze, A. G.: On positive solutions of singular boundary value problems for second order nonlinear ordinary differential equations. Differentsial’nye uravneniya 22, 1092 (1986) · Zbl 0625.34012
[16] Lomtatidze, A. G.: Positive solutions of boundary value problems for second-order ordinary differential equations with singularities. Differentsial’nye uravneniya 23, 1685-1692 (1987) · Zbl 0646.34023
[17] Lomtatidze, A. G.: On the problem of the solvability of singular boundary value problems for second-order ordinary differential equations. Trudy inst. Prikl. mat. Tbiliss. univ. 22, 135-149 (1987) · Zbl 0715.34039
[18] Lomtatidze, A. G.: A nonlocal boundary value problem for second-order linear ordinary differential equations. Differentsial’nye uravneniya 31, 446-455 (1995) · Zbl 0853.34016
[19] Lomtatidze, A.: On a nonlocal boundary value problem for second order linear ordinary differential equations. J. math. Anal. appl. 193, 889-908 (1995) · Zbl 0835.34025
[20] Lomtatidze, A.; Malaguti, L.: On a nonlocal boundary value problem for second order nonlinear singular differential equations. Georgian math. J. 7, 133-154 (2000) · Zbl 0967.34011
[21] Mayorov, V. E.: On the existence of solutions of singular differential equations of higher order. Mat. zametki 51, 75-83 (1992)
[22] Puža, B.: On a singular two-point boundary value problem for the nonlinear mth order differential equations with deviating argument. Georgian math. J. 4, 557-566 (1997)
[23] Puža, B.; Rabbimov, A.: On a weighted boundary value problem for a system of singular functional differential equations. Mem. differential equations math. Phys. 21, 125-130 (2000) · Zbl 0984.34057
[24] Tskhovrebadze, G. D.: On multipoint boundary value problem for linear ordinary differential equations with singularities. Arch. math. (Brno) 30, 171-206 (1994) · Zbl 0815.34013
[25] Tskhovrebadze, G.: On the modified boundary value problem of de la vallée-poussin for nonlinear ordinary differential equations. Georgian math. J. 1, 429-458 (1994) · Zbl 0804.34025
[26] De La Vallée-Poussin, C.: Sur l’équation différentielle linéaire du second order. Détermination d’une intégral par deux valeurs assignées. Extension aux équations d’ordre n. J. math. Pures appl. 8, 125-144 (1929) · Zbl 55.0850.02
[27] Wong, P. J. Y.; Agarwal, R. P.: Singular differential equations with (n,p) boundary conditions. Math. comput. Modelling 28, 37-44 (1998) · Zbl 1076.34507